Permutation Groups with Bounded Movement having Maximum Orbits

  • behnam razzaghmaneshi academic
Keywords: Permutation group, Bounded movement Orbits

Abstract

Let G be a permutation group on a set with no fixed points in and let m be a positive integer.If no element of G moves any subset of by more than m points (that is, if |

Downloads

Download data is not yet available.

References

[1] L. Brailovsky, Structure of quasi-invariant sets, Arch. Math.,59 (1992), 322-326.
[2] L. Brailovsky, D.Pasechnix, and C. E. Praeger, Subsets close to invarianr subset
of quasi-invariant subsets for group actions, Proc. Amer. Math. Soc., 123(1995),
2283-2295.
[3] C.E.Praeger,On permutation groups with bounded movement,J.Algebra ,144(1991),436-442.
[4] C.E.Praeger, The separation theorem for group actions, in ”ordered Groups
and Infinite Groups”(W.charles Holland, Ed.), Kluwer Academic, Dordrecht/
Boston/ Lond, 1995.
[5] A.Hassani,M.Khayaty,E.I.Khukhro and C.E.Praeger, Transitive permutation groups with bounded movement having maximum degree,J. Algebra,214(1999), 317-337.
[6] P.S.Kim, and C.E.Praeger, The maximal number of orbits of a permutation Group with Bounded Movement, J.Algebra,214 (1999),625-630.
[7] P.M.Neumann, The structure of finitary Permutation groups, Arch. Math.
(Basel) 27(1976),3-17.
[8] B.H.Neumann, Groups covered by permutable subsets, J. London Math soc., 29(1954), 236-248.
[9] P.M.Neumann, C.E.Praeger, On the Movement of permutation Group,
J.Algebra, 214, (1999), 631-635.
Published
2019-04-30
How to Cite
razzaghmaneshi, behnam. (2019). Permutation Groups with Bounded Movement having Maximum Orbits. MathLAB Journal, 2(1), 13-16. Retrieved from https://purkh.com/index.php/mathlab/article/view/248
Section
Research Articles